Inscriere cercetatori

Variational formulation of a mixed problem for an integral-differential equation

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Olga Martin

Editorial: Eudoxus Press, SUA, Journal of Computational Analysis and Applications, vol.9, nr.3, p.311-318, 2007.

Rezumat:

Existence and uniqueness of the solution of a non-stationary transport equation subject to the boundary and the initial conditions are proved via the Hille-Yosida theory.

Cuvinte cheie: analiza numerica, aplicatii // computational analysis, applications